MOHAP License number: NFG1YBGQ-180523
العربية
Free Next-Day Delivery: Order by 10pm!
search heart user mini-cart

Advil Liqui-Gels Capsules 32's

AED22.50
Quantity

Advil Liqui-Gels relieve discomfort including headaches, menstrual and back pain, and are the only pain reliever that also addresses migraine symptoms of nausea and sensitivity to light and sound. The medicine in Advil Liqui-Gels is already dissolved – so it gets to work fast. Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients.

  • Adults and children over 12: For migraine headaches, take 1 or 2 Liqui-Gels at the first sign of symptoms and every 4 hours as needed
  • For all other uses, take 1 or 2 Liqui-Gels every 4 hours as needed
  • Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a physician
  • Children 12 and under should use Children’s Advil

  • For fast and effective relief from migraine pain, migraine symptoms like sensitivity to light and sound and nausea
  • For fast and effective relief from headache, menstrual pain, backache and toothache
  • Reduction of fever arthritis pain muscle & joint pain

At BinSina we believe that beauty starts inside out. BinSina provides exceptional customized services in beauty, well-being, nutrition, wellness, and health to people in the UAE and Oman. We have a wide selection of scientifically developed products in various categories such as Nutrition, over the counter (OTC) medicines, Skincare, Makeup, Wellness Products etc to support your path to the best possible health and fitness. Go to https://www.binsina.ae/en/faq for any queries related to your orders, return & exchange policy, payment and more. Call BinSina Pharmacy on 800BINSINA (2467462) or message us on WhatsApp, Facebook or Instagram to reach us anytime and anywhere in UAE.

Advil Liqui-Gels Capsules 32's
Already registered? Sign in